Research ArticleOpen accessIn the author namesElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserThe objective of this paper is the study the following nonlinear elliptic problem involving a weight function: -div(a(x)∇υ) = f(x, u) in Ω and u = 0 on ∂Ω (P) where, Ω is a regular bounded subset and ℝN ≥ 2, a(x) is a nonnegative function and f(x, t) is allowed to be sign-changing. We employ variational techniques to prove … …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Research ArticleOpen accessIn the author namesPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedIn this study, we study the existence and the nonexistence of positive solutions for the following nonlinear elliptic problems: (P) where, Ω is a regular bounded domain in ℝ , N ≥ 2, a(x) is a smooth function on and f(x, s) is asymptotically linear in s at infinity, that is = ℓ < ∞. We will prove that the … …Journal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite